# SDR DL75K060809

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 68,828 hours, 35,240 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Panel
- Part number: 285T05545
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO PUSHBACK, SMOKE BEGAN COMING FROM CAPTS SIDE VOR/DMA CONTROL PANEL.  AFTER POWER REMOVED SMOKE STOPPED.  REMOVED AND REPLACED VOR/DME CONTROL PNL IAW MM 34-51-02.
